MathSciNet Relay Station
MathSciNet bibliographic data
MR2893473 35R11 (26A33 35R60 45K05 60G20 60G22)
Sun, Qiyu; Unser, Michael Left-inverses of fractional Laplacian and sparse stochastic processes. Adv. Comput. Math. 36 (2012), no. 3, 399–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement